# SDR IPXA2023103120357

- Difficulty date: September 21, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,583 hours, 22,248 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: SRM534071011149N
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY T-CHORD AT FR. 1037.67 BETWEEN LBL 63 TO RBL. 63,  HAS CORROSION DOT. 65-046. INSTALLED NEW T-CHORD IAW B757 SRM 51-40-02-0G. REVIEWED.
